| Catalog Number |
21-7220-24 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient experienced ¿line blocked¿ alarms due to bent cannulas in the cleo 90 infusion set.The issue was resolved by replacing the infusion set and changing the infusion site.There was patient involvement, but no harm.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.